| Model Number |
720185-01 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) was not fully inflating, resulting in a sticky pump.Upon revision, it was found that the tubing at the reservoir head was broken and partially detached, which was suspected to be the cause of the device's inability to fully inflate and fluid loss.As a result, the device was removed and replaced.The tenacio pump was replaced with an ms pump because the patient found it difficult to operate.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404432.Serial number: n/a.Batch/lot number: 1100735269.Model/catalog description: cx preconnect tenacio 18cm ps, iz.Unique identifier (udi) #: (b)(4).